# SDR AALA202402128918

- Difficulty date: February 10, 2024
- Submitted: February 12, 2024
- Operation: Air carrier
- Aircraft: N848NN
- Make and model: Boeing 737823
- Aircraft serial: 31103
- Aircraft time: 40,359 hours, 16,899 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Handle
- Part number: UNKNOWN
- Condition: Missing
- Location: Lavatory Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NORT GROUNDED: RIGHT AFT LAVATORY INSIDE DOOR HANDLE FELL OFF AND IS MISSING. RESECURED RIGHT AFT LAVATORY DOOR HANDLE. PER AMM 25-40-00.
